umu.sePublications
Change search
ReferencesLink to record
Permanent link

Direct link
A Note on the Hyperconvexity of Pseudoconvex Domains Beyond Lipschitz Regularity
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2015 (English)In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 43, no 3, 531-545 p.Article in journal (Refereed) PublishedText
Abstract [en]

We show that bounded pseudoconvex domains that are Holder continuous for all alpha < 1 are hyperconvex, extending the well-known result by Demailly (Math. Z. 194(4) 519-564, 1987) beyond Lipschitz regularity.

Place, publisher, year, edition, pages
Springer Netherlands, 2015. Vol. 43, no 3, 531-545 p.
Keyword [en]
Plurisubharmonic functions, Continuous boundary, Hyperconvexity, Bounded exhaustion function, lder for all exponents, Log-Lipschitz, Boundary regularity, Reinhardt domains
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-113751DOI: 10.1007/s11118-015-9486-1ISI: 000365769100010OAI: oai:DiVA.org:umu-113751DiVA: diva2:889727
Available from: 2015-12-28 Created: 2015-12-28 Last updated: 2015-12-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Hed, Lisa
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Potential Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 45 hits
ReferencesLink to record
Permanent link

Direct link